Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2009 | Conference Paper | LibreCat-ID: 29470
The Jacobi-Maupertuis principle in variational integrators
S. Nair, S. Ober-Blöbaum, J.E. Marsden, in: 7th International Conference of Numerical Analysis and Applied Mathematics, 2009, pp. 464–466.
LibreCat
S. Nair, S. Ober-Blöbaum, J.E. Marsden, in: 7th International Conference of Numerical Analysis and Applied Mathematics, 2009, pp. 464–466.
2009 | Conference Paper | LibreCat-ID: 29471
Application of discrete mechanics and optimal control to spacecraft in non-Keplerian motion around small solar systems
M. Gehler, S. Ober-Blöbaum, B. Dachwald, in: Procceedings of the 60th International Astronautical Congress, 2009.
LibreCat
M. Gehler, S. Ober-Blöbaum, B. Dachwald, in: Procceedings of the 60th International Astronautical Congress, 2009.
2009 | Conference Paper | LibreCat-ID: 29473
Optimization of spacecraft trajectories: a method combining invariant manifold techniques and descrete mechanics and optimal
A. Moore, S. Ober-Blöbaum, J.E. Marsden, in: 19th AAS/AIAA Space Flight Mechanics Meeting, 2009.
LibreCat
A. Moore, S. Ober-Blöbaum, J.E. Marsden, in: 19th AAS/AIAA Space Flight Mechanics Meeting, 2009.
2009 | Conference Paper | LibreCat-ID: 29472
Optimal control of gravity tractor spacecraft near arbitrarily shaped asteroids
M. Gehler, S. Ober-Blöbaum, B. Dachwald, J.E. Marsden, in: 1st IAA Planetary Defense Conference: Protecting Earth from Asteroids, 2009.
LibreCat
M. Gehler, S. Ober-Blöbaum, B. Dachwald, J.E. Marsden, in: 1st IAA Planetary Defense Conference: Protecting Earth from Asteroids, 2009.
2009 | Journal Article | LibreCat-ID: 51404
Resonances and Residue Operators for Symmetric Spaces of Rank One
J. Hilgert, A. Pasquale, J. Math. Pures Appl. 91 (2009) 495–507.
LibreCat
J. Hilgert, A. Pasquale, J. Math. Pures Appl. 91 (2009) 495–507.
2009 | Journal Article | LibreCat-ID: 51403
Asymptotic K-support and Restrictions of Representations
J. Hilgert, S. Keliny, S. Hansen, Representation Theory 13 (2009) 460–469.
LibreCat
J. Hilgert, S. Keliny, S. Hansen, Representation Theory 13 (2009) 460–469.
2009 | Journal Article | LibreCat-ID: 51405
Segal-Bargmann and Weyl Transforms on Compact Groups
J. Hilgert, G. Zhang, Monatsh. Math. 158 (2009) 85–305.
LibreCat
J. Hilgert, G. Zhang, Monatsh. Math. 158 (2009) 85–305.
2009 | Book Chapter | LibreCat-ID: 51467
Symbolic Dynamics for the Geodesic Flow on Locally Symmetric Orbifolds of Rank One
J. Hilgert, A. Pohl, in: J. Hilgert , et al. (Eds.), Infinite Dimensional Harmonic Analysis IV, World Scientific, Singapore, 2009.
LibreCat
J. Hilgert, A. Pohl, in: J. Hilgert , et al. (Eds.), Infinite Dimensional Harmonic Analysis IV, World Scientific, Singapore, 2009.
2009 | Preprint | LibreCat-ID: 51541
Orthogonal polynomials associated to a certain fourth order differential equation
J. Hilgert, T. Kobayashi, G. Mano, J. Möllers, (2009).
LibreCat
| Download (ext.)
J. Hilgert, T. Kobayashi, G. Mano, J. Möllers, (2009).
2009 | Preprint | LibreCat-ID: 51542
Special functions associated to a certain fourth order differential equation
J. Hilgert, T. Kobayashi, G. Mano, J. Möllers, (2009).
LibreCat
| Download (ext.)
J. Hilgert, T. Kobayashi, G. Mano, J. Möllers, (2009).
2009 | Preprint | LibreCat-ID: 51540
Patterson--Sullivan distributions for rank one symmetric spaces of the noncompact type
J. Hilgert, M. Schröder, (2009).
LibreCat
| Download (ext.)
J. Hilgert, M. Schröder, (2009).
2009 | Preprint | LibreCat-ID: 51539
Invariant Berezin integration on homogeneous supermanifolds
J. Hilgert, A. Alldridge, (2009).
LibreCat
| Download (ext.)
J. Hilgert, A. Alldridge, (2009).
2009 | Preprint | LibreCat-ID: 51543
Asymptotic K-Support and Restrictions of Representations
J. Hilgert, S. Hansen, S. Keliny, (2009).
LibreCat
| Download (ext.)
J. Hilgert, S. Hansen, S. Keliny, (2009).
2009 | Book (Editor) | LibreCat-ID: 51590
Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability
J. Hilgert, A. Hora, T. Kawazoe, K. Nishiyama, M. Voit, eds., Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability, World Scientific, 2009.
LibreCat
J. Hilgert, A. Hora, T. Kawazoe, K. Nishiyama, M. Voit, eds., Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability, World Scientific, 2009.
2009 | Journal Article | LibreCat-ID: 54324
The s-energy of spherical designs on S2
K. Hesse, Advances in Computational Mathematics 30 (2009) 37–59.
LibreCat
K. Hesse, Advances in Computational Mathematics 30 (2009) 37–59.
2009 | Journal Article | LibreCat-ID: 37500
ON THE LONG TIME BEHAVIOR OF FREE STOCHASTIC SCHRÖDINGER EVOLUTIONS
A. Bassi, D. Dürr, M. Kolb, Reviews in Mathematical Physics 22 (2009) 55–89.
LibreCat
| DOI
A. Bassi, D. Dürr, M. Kolb, Reviews in Mathematical Physics 22 (2009) 55–89.
2009 | Conference Paper | LibreCat-ID: 39950
Convolution algebras for multivariable Bessel functions
M. Rösler, in: Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271.
LibreCat
| DOI
M. Rösler, in: Infinite Dimensional Harmonic Analysis IV, World Scientific, 2009, pp. 255–271.
2009 | Journal Article | LibreCat-ID: 34889
Factoring polynomials over global fields
K. Belabas, M. van Hoeij, J. Klüners, A. Steel, Journal de Théorie Des Nombres de Bordeaux 21 (2009) 15–39.
LibreCat
| DOI
| arXiv
K. Belabas, M. van Hoeij, J. Klüners, A. Steel, Journal de Théorie Des Nombres de Bordeaux 21 (2009) 15–39.
2009 | Book Chapter | LibreCat-ID: 35959
The van Hoeij Algorithm for Factoring Polynomials
J. Klüners, in: The LLL Algorithm, Springer Berlin Heidelberg, Berlin, Heidelberg, 2009.
LibreCat
| Files available
| DOI
J. Klüners, in: The LLL Algorithm, Springer Berlin Heidelberg, Berlin, Heidelberg, 2009.
2009 | Dissertation | LibreCat-ID: 43453
Finite symplectic matrix groups (Dissertation)
M. Kirschmer, Finite Symplectic Matrix Groups (Dissertation), RWTH Aachen University, 2009.
LibreCat
M. Kirschmer, Finite Symplectic Matrix Groups (Dissertation), RWTH Aachen University, 2009.